BIROn - Birkbeck Institutional Research Online

    Commuting involution graphs for sporadic simple groups

    Bates, C. and Bundy, D. and Hart, Sarah and Rowley, P.J. (2007) Commuting involution graphs for sporadic simple groups. Journal of Algebra 316 (2), 849 - 868. ISSN 0021-8693.

    Full text not available from this repository.


    Let Kless-than-or-equals, slantGless-than-or-equals, slantAut(K), where K is one of the 26 sporadic finite simple groups, and let tset membership, variantG be an involution and X=tG. The commuting involution graph View the MathML source has X as its vertex set with two distinct elements of X joined by an edge whenever they commute in G. For most of the sporadic simple groups, we compute the diameter of View the MathML source and give detailed information about the elements at a given distance from a fixed involution t.


    Item Type: Article
    Additional Information: Computational Algebra
    Keyword(s) / Subject(s): Commuting involution graph, sporadic simple group
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Administrator
    Date Deposited: 09 Aug 2011 11:28
    Last Modified: 09 Aug 2023 12:30


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item